# SDR CALA2022052001302

- Difficulty date: May 20, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 86,609 hours, 35,078 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: Rh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 FUELER REPORTS FUEL CAP LANYARD IS MISSNG WAGSTAFF, MARK (V081328)APPLIED CDL 28A. LANYARD MISSNG PER CDL DISPATCH DESK: 25   NAME: JG                   DATE: 17-MAY-22- DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V081328 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. APPLY CDL 28A MAC RELATED WORK ORDER 000000003044419 AND PRTR WAGSTAFF, MARK (V081328)APPLIED CDL 28A. LANYARD MISSNG PER CDL REPLACED CABLE ASSY REF IPC 28-25-41-02B ITEM #90.
